# SDR FDEA201605201701

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 94,239 hours, 39,401 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, STATION 735, BETWEEN BL 0 - LBL 30, HAS A LATERAL FRAME FLOOR SUPPORT BEAM ANGLE THAT IS CORRODED 2016 05 20.  REMOVED MINOR CORROSION ON FLOOR SUPPORT, BETWEEN BL 0 & LBL 30 IAW SRM 51-21-01 VOL 2.
